# SDR IPXA2018040928393

- Difficulty date: March 22, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7065505
- Condition: Corroded
- Location: Bs 1179-1199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN LONGERON 16R CORRODED BETWEEN BS 1179 - 1199.  REMOVED, FABRICATED, AND REPLACED THE LONGERON IAW DWG AEA7065, AND SRM 51-33-01.
